# SDR UPS06448454

- Difficulty date: October 17, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS1720 LBL11 SEAT TRACK FLANGE FOUND CORROSION.  CORROSION BLEND OUT 0.018" BY 1/2" BY 3" EXCEED SRM LIMIT.  M/D BS 1690-1770 LBL11 SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 14.
